Bbl Procedure and Concern with my Med.

I been taking 10mg oxycodone do to my bck injury for the past 4yrs.all of sudden they told me to stop before my sergury day and that will be in a week can that happen..can i just wean myself to less dosage..try to get in touch w the nurse but no respond and bad withdrawals.. What can I do or what can happen ?

Doctor Answers 4

Bbl Procedure and Concern with my Med.

Hello dear, thanks for your question and provided information as well... You need to talk to your first physician and let him know about this, you have to get your meds adjusted for your contidion, not stopped, because if you medically need them, it will not be good for you to stop them sweetheart. 

Dominican Republic Plastic Surgeon
4.6 out of 5 stars 328 reviews

BBL and pain

If you have a doctor that routinely deal with pain management for you, then you should have that physician adjust your meds for surgery.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Preparing for BBL

I would recommend that you discuss this with your plastic surgeon prior to your surgery. If you are on chronic pain medications, it is generally not advised that you abruptly stop prior to surgery as you can have rebound pain after surgery and require higher doses of narcotics post-procedure. Please discuss this with your surgeon or pain specialist prior to surgery and develop a plan to manage chronic and post-surgical pain. Good luck! 

#BBL #ShapedExtraJuicy #liposuction #fattransfer #BrazilianButtLift #DrSej #fatgrafting #fatsurvival #BBLrecovery #painmeds 

Sejal M. Patel, MD
Beverly Hills Plastic Surgeon
4.9 out of 5 stars 35 reviews

Bbl Procedure and Concern with my Med.

The scary thing about a patient taking a narcotic regularly before elective plastic surgery is the difficulty to control pain post op. If you already take oxycodone before you add the extra pain from the surgery, you will need even more pain medication (stronger pain medication) post op. Most PS cannot write for anything stronger and therefore it is best to get a pain doctor involved to help with pain control. I personally do not think it is safe or smart to cold turkey quit taking your medication. Narcotic pain medication is addictive and your body will go through withdrawal. Definitely try to get in contact with your doctor's office. It may worry me more that you are not able to get ahold of anyone in that office. What if you need something post op and the same thing happens??

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.